Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Pregnant. US showed posterior myometrial contraction & subchorionic hemorrhage. Taking duvadilan and duphaston. Help?

I am 36 Y/O and im on the 13th week of pregnancy and I was advised to take duvadilan & duphaston 3x a day by my OBgyne .My ultasound reveals that i have a a posterior myometrial contraction & subchorionic hemorrhage.Before i got pregnant i have history of PCOS . Is it safe to take these 2 medicines until on the end of 2nd trimester? Iam still experiencing lower back pain , & lower abdominal pain? Other than this what are the do s and dont s with this kind of condition?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thank you for your query.
Subchorionic haemorrhage signifies that there is some bleeding behind the placenta.
In some cases, beyond the first trimester , such bleeding stops and the haemorrhage resolves.
Also, the myometrial contraction is an ominous sign
You should take absolute rest.
Avoid stress, anxiety and frequent travelling with jerks.
Abstain from sexual activity for the time being.
You can take duvadilan and duphaston as recommended, however duvadilan in research has shown no role in preventing miscarriages this early, however many doctors do prescribe it.
Duphaston is progesterone which has a role in pregnancy support.
Take care
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions